Alert archive / North Dakota / Tornado Warnings in 2024

Tornado Warning 2, NWS Bismarck, ND

June 2, 2024Stutsman County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 2, 2024, 3:14 PM CDT for Stutsman County, North Dakota. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2024, 3:14 PM CDT (20:14 UTC)
Expired
Jun 2, 2024, 3:45 PM CDT
In force
31 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Stutsman County, ND

The radar

The Bismarck radar (KBIS), 127 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2024-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2024-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

269 
WFUS53 KBIS 022014
TORBIS
NDC093-022045-
/O.NEW.KBIS.TO.W.0002.240602T2014Z-240602T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
314 PM CDT Sun Jun 2 2024

The National Weather Service in Bismarck has issued a

* Tornado Warning for...
  Northwestern Stutsman County in southeastern North Dakota...

* Until 345 PM CDT.

* At 314 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 6 miles southeast of Woodworth, or 24 miles south of
  Carrington, moving east at 15 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of 
  northwestern Stutsman County. A confirmed tornado was indicated 
  with this thunderstorm earlier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4704 9927 4712 9929 4721 9902 4704 9895
TIME...MOT...LOC 2014Z 248DEG 11KT 4709 9918 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

HAMILTON
2 follow-up statements
023 
WWUS53 KBIS 022027
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
327 PM CDT Sun Jun 2 2024

NDC093-022045-
/O.CON.KBIS.TO.W.0002.000000T0000Z-240602T2045Z/
Stutsman ND-
327 PM CDT Sun Jun 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHWESTERN STUTSMAN COUNTY...

At 326 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles east of Woodworth, or 23 miles south of
Carrington, moving northeast at 15 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of 
northwestern Stutsman County. A tornado was reported with this 
thunderstorm earier this afternoon, just south of woodworth. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4706 9923 4713 9926 4721 9902 4707 9896
TIME...MOT...LOC 2026Z 244DEG 11KT 4711 9913 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

HAMILTON
146 
WWUS53 KBIS 022046
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
346 PM CDT Sun Jun 2 2024

NDC093-022055-
/O.EXP.KBIS.TO.W.0002.000000T0000Z-240602T2045Z/
Stutsman ND-
346 PM CDT Sun Jun 2 2024

...THE TORNADO WARNING FOR NORTHWESTERN STUTSMAN COUNTY HAS
EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.  However, small
hail and gusty winds are still possible with this thunderstorm.

A severe thunderstorm warning does still remain in effect for west 
central Stutsman county, near the Medina area. 

&&

LAT...LON 4706 9923 4713 9926 4721 9902 4707 9896
TIME...MOT...LOC 2045Z 248DEG 11KT 4713 9906 

$$

HAMILTON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 2, 2:31 PM CDT, 43 minutes earlier. Its key messages:

  • Scattered severe thunderstorms today. Threats include hail up to the size of golf balls, damaging winds up to 60 mph, and a tornado or two possible.
  • Chances for showers and thunderstorms continue through the first half of the week. Temperatures will be near to slightly above average, with highs in the lower 70s to lower 80s this week.
  • Strong northwest winds are possible Tuesday through Thursday.
Area forecast discussion, Jun 2, 2:31 PM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
231 PM CDT Sun Jun 2 2024

.KEY MESSAGES...

- Scattered severe thunderstorms today. Threats include hail up
  to the size of golf balls, damaging winds up to 60 mph, and a
  tornado or two possible.

- Chances for showers and thunderstorms continue through the
  first half of the week. Temperatures will be near to slightly
  above average, with highs in the lower 70s to lower 80s this
  week.

- Strong northwest winds are possible Tuesday through Thursday.

&&

.MESOSCALE...
Issued at 230 PM CDT Sun Jun 2 2024

The main focus for the development of severe convection through 4 PM
CDT is over south central North Dakota. A broad inverted surface
trough is analyzed extending north from low pressure in
western/ north central South Dakota along and west of the
Highway 83 corridor in North Dakota. Preliminary data from the
19Z KBIS RAOB shows effectively no SBCIN. Current satellite
trends show a couple areas of agitated cu with some orphan
anvils: a more prevalent line from southern Emmons through
western Logan Counties and a secondary line from eastern
Burleigh into northern Kidder Counties. Despite these current
trends pointing toward robust convection with severe potential,
mid to upper level forcing is lacking in the area of interest,
with better forcing much farther west over western North Dakota
unlikely to catch up. In fact, a storm was intensifying over
eastern Slope County as of 125 PM MDT. If sustained updrafts are
realized, the CAPE/shear parameter space supports severe
storms, with large hail being the primary threat initially with
discrete storms.

&&

.DISCUSSION...
Issued at 116 PM CDT Sun Jun 2 2024

An active upper level flow will remain over the Northern Plains
through mid-week. Strong to severe convection today associated
with an upper level impulse congruent with a surface boundary
developing over central ND early this afternoon and moving to
the east.

Latest surface analysis shows a possible weak circulation near
Bismarck with a warm front extending east into the James River
Valley. On and off convection has been occurring in this area of
warm advection all morning long, with a few stronger cells from
time to time. One severe thunderstorms warning was issued
associated with this activity in the past 30 minutes. Additional
convection is situated from southwest through north central ND.
This convection has not been as strong as of yet, but does look
to be intensifying a bit within the past hour. There looks to
be a shortwave around northwest ND at this time from the WV
imagery, which seems reasonable given the recent uptick in
convection. A special 19Z sounding will be released to help
determine the extent of the erosion of CIN over the south
central.

In general, it looks like the potential for convection will
continue over central ND as the surface trough becomes more
established within an area of increasing instability and
diminishing CIN with strong bulk shear already situated over the
area. Initially if discrete convection can sustain itself,
large hail looks to be the initial threat. Of course a local
strong gust also can't be ruled out. We do think as we go
through the afternoon, convection may develop into more of a
linear form, with winds becoming the bigger threat. Whether or
not this occurs by the time convection moves out of the forecast
area, remains to be seen.

After this wave moves through we get a brief break late tonight into
Monday before another, stronger wave moves through the area. This
wave will develop a closed upper level circulation over southern
Canada with another strong impulse tracking eastward along the
International Border through Montana and then lifting northeast into
southeast Saskatchewan. At this time, the severe threat looks a bit
limited, mainly due to the timing. The brunt of the forcing pushes
through the local area late Monday night into early Tuesday, beyond
the diurnal maxima for instability. However, think we could
have a narrow window of opportunity for some strong to severe
convection Monday evening. Currently SPC has the area within a
general risk for thunderstorms. The CSU Machine learning
probabilities does show a finger of higher probabilities
extending from the eastern Dakotas, back into southwest ND.
We'll have to continue to monitor as we get closer.

On Tuesday, the upper low tracks form southern Saskatchewan into
southern Manitoba. We could be dealing with ongoing showers and
thunderstorms from overnight Monday into Tuesday morning, but by
Tuesday afternoon, the strongest forcing will have moved to our
east. Most of the forecast area would be within an unfavorable
location for shower/thunderstorm activity. The far north may be
close enough to the low for some shower activity. Depending on the
eventual timing of this system the James River Valley could
also see some potential afternoon shower/thunderstorm activity
should the system slow a little. Currently though, the higher
probabilities for convection remain east of the forecast area
Tuesday afternoon.

As we move through mid-week the upper low lingers a bit over
southern Canada, keeping the forecast area within a favorable
area for strong west to northwest winds Wednesday and possibly
again on Thursday over eastern portions of the forecast area. We
could eventually need wind highlights, especially Wednesday.
The ECMWF SA page has a pretty strong signal (and increasing)
for winds and wind gusts Wednesday across most of the forecast
area. Then a weaker signal for the far northwest/north central
into the JRV on Thursday. The potential for showers and
thunderstorms does diminish quite a bit beyond Tuesday with just
some lingering showers north and east on Wednesday, then dry
conditions Wednesday evening and through the remainder of the
forecast period. Temperatures through the period remain in the
seasonable range with highs mostly in the 70s but with a few 80s
possible Monday, then some 60s possible Tuesday through Friday.
Lows generally in the 40s and lower 50s through the period.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1208 PM CDT Sun Jun 2 2024

Scattered showers and thunderstorms will track eastward across
central North Dakota this afternoon and early evening. These
storms will have the potential to produce MVFR-IFR visibilities
in heavy rain, in addition to strong winds and large hail. The
activity should exit the James River Valley by early evening.
Thereafter unless we see an are of patchy fog, VFR conditions
are expected through the rest of the 18Z TAF period.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

MESOSCALE...Hollan
DISCUSSION...TWH
AVIATION...TWH
Hazardous weather outlook, Jun 2, 1:28 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
128 PM CDT Sun Jun 2 2024

NDZ001-002-009-010-017-018-031>033-040-041-043-044-031830-
Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley-
Billings-Stark-Slope-Hettinger-Bowman-Adams-
128 PM CDT Sun Jun 2 2024 /1228 PM MDT Sun Jun 2 2024/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are possible early this afternoon. Severe weather
is not expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong northwest winds are possible Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-031830-
Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Mercer-Oliver-
McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-Stutsman-
Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
128 PM CDT Sun Jun 2 2024 /1228 PM MDT Sun Jun 2 2024/

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...This Afternoon and Tonight

Scattered severe storms will be possible today. Threats include
large hail up to the size of golf balls, damaging winds up to 60
mph, and a tornado or two possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong northwest winds are possible Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and early evening.

In the hours before

Special weather statement, Jun 2, 9:55 AM CDT, 5 hours 19 minutes before
Special Weather Statement
National Weather Service Bismarck ND
955 AM CDT Sun Jun 2 2024

NDZ019-021-021530-
Mercer ND-McLean ND-
955 AM CDT Sun Jun 2 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MCLEAN AND CENTRAL
MERCER COUNTIES THROUGH 1030 AM CDT...

At 954 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Beulah, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Beulah, Hazen, Zap, Golden Valley, Beulah Bay Recreation Area, Hazen
Bay Recreation Area, and Dakota Waters Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4729 10213 4762 10177 4743 10140 4724 10176
      4723 10177 4714 10194
TIME...MOT...LOC 1454Z 232DEG 15KT 4738 10182

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JONES
Special weather statement, Jun 2, 10:08 AM CDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1008 AM CDT Sun Jun 2 2024

NDZ036-037-021545-
Kidder ND-Stutsman ND-
1008 AM CDT Sun Jun 2 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN KIDDER AND CENTRAL
STUTSMAN COUNTIES THROUGH 1045 AM CDT...

At 1007 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Cleveland to 5 miles northwest
of Medina. Movement was north at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Medina, Buchanan, Cleveland, Pingree, Woodworth, Eldridge, Windsor,
Crystal Springs, and Chase Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4722 9861 4723 9940 4683 9954 4682 9881
TIME...MOT...LOC 1507Z 202DEG 18KT 4694 9893 4693 9940

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JONES
Special weather statement, Jun 2, 12:30 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1230 PM CDT Sun Jun 2 2024

NDZ022-023-035>037-021800-
Wells ND-Kidder ND-Stutsman ND-Burleigh ND-Sheridan ND-
1230 PM CDT Sun Jun 2 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN WELLS...SOUTHEASTERN
SHERIDAN...NORTHERN KIDDER...NORTHEASTERN BURLEIGH AND NORTHWESTERN
STUTSMAN COUNTIES THROUGH 100 PM CDT...

At 1229 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Goodrich to 4 miles east of
Robinson. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hurdsfield, Pettibone, Robinson, Bowdon, Chaseley, and Lake Williams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4762 9985 4728 9917 4703 9967 4733 10029
TIME...MOT...LOC 1729Z 236DEG 25KT 4733 10012 4712 9970

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JONES
Special weather statement, Jun 2, 1:18 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Bismarck ND
118 PM CDT Sun Jun 2 2024

NDZ004-005-013-021845-
Bottineau ND-Rolette ND-Pierce ND-
118 PM CDT Sun Jun 2 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BOTTINEAU...
NORTHEASTERN PIERCE AND ROLETTE COUNTIES THROUGH 145 PM CDT...

At 118 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of International Peace Garden
to 7 miles northwest of Wolford. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rolla, Dunseith, Rolette, St. John, Wolford, International Peace
Garden, Belcourt, Shell Valley, Mylo, Overly, Turtle Mountain, Lake
Metigoshe State Park, Homen State Forest, Butte St. Paul State
Recreation Area, Agate, Pelican Point State Recreation Area, Thorne,
and Nanson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4890 9952 4873 9953 4872 9949 4852 9950
      4847 9996 4897 10040 4900 10031 4900 9961
TIME...MOT...LOC 1818Z 247DEG 24KT 4892 10017 4855 9984

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JONES
Special weather statement, Jun 2, 2:38 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Bismarck ND
138 PM MDT Sun Jun 2 2024

NDZ040-041-022015-
Hettinger ND-Slope ND-
138 PM MDT Sun Jun 2 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HETTINGER AND
NORTHEASTERN SLOPE COUNTIES THROUGH 215 PM MDT...

At 137 PM MDT, Doppler radar was tracking a strong thunderstorm near
New England, or 25 miles south of Dickinson, moving east at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
New England and Havelock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seek shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4644 10305 4662 10306 4663 10301 4663 10268
      4640 10268
TIME...MOT...LOC 1937Z 267DEG 17KT 4653 10295

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

HOLLAN
Special weather statement, Jun 2, 3:00 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Bismarck ND
300 PM CDT Sun Jun 2 2024

NDZ022-023-022030-
Wells ND-Sheridan ND-
300 PM CDT Sun Jun 2 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WELLS AND
NORTHEASTERN SHERIDAN COUNTIES THROUGH 330 PM CDT...

At 259 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Goodrich, or 21 miles southwest of Harvey, moving
east at 30 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Harvey, Mcclusky, Goodrich, Denhoff, and Sheyenne Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, seek shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4746 10044 4774 10043 4781 9986 4746 9979
TIME...MOT...LOC 1959Z 256DEG 25KT 4756 10027

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

HOLLAN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 2:45 AM CDTSpecial Weather StatementBISSheridan30 min
Jun 2, 2:53 AM CDTSpecial Weather StatementBISOliver37 min
Jun 2, 3:08 AM CDTSpecial Weather StatementBISMcIntosh37 min
Jun 2, 3:17 AM CDTSpecial Weather StatementBISSheridan28 min
Jun 2, 3:44 AM CDTSpecial Weather StatementBISWells31 min
Jun 2, 3:47 AM CDTSpecial Weather StatementBISWard28 min
Jun 2, 4:28 AM CDTSpecial Weather StatementBISDickey32 min
Jun 2, 7:46 AM CDTSpecial Weather StatementBISFoster29 min
Jun 2, 9:15 AM CDTSpecial Weather StatementBISDickey30 min
Jun 2, 9:27 AM CDTSpecial Weather StatementBISStutsman33 min
Jun 2, 9:55 AM CDTSpecial Weather StatementBISMercer35 min
Jun 2, 10:08 AM CDTSpecial Weather StatementBISStutsman37 min
Jun 2, 12:30 PM CDTSpecial Weather StatementBISWells30 min
Jun 2, 12:58 PM CDTSevere Thunderstorm WarningBISKidder, Wells49 min
Jun 2, 1:18 PM CDTSpecial Weather StatementBISRolette27 min
Jun 2, 2:34 PM CDTSevere Thunderstorm WarningBISStutsman41 min
Jun 2, 2:38 PM CDTSpecial Weather StatementBISHettinger37 min
Jun 2, 2:52 PM CDTTornado Warning Tornado observedBISStutsman23 min
Jun 2, 2:57 PM CDTSevere Thunderstorm WarningBISEmmons, McIntosh63 min
Jun 2, 3:00 PM CDTSpecial Weather StatementBISSheridan30 min
Jun 2, 3:02 PM CDTSevere Thunderstorm WarningBISLogan58 min
Jun 2, 3:09 PM CDTSevere Thunderstorm WarningBISSheridan, Wells43 min
Jun 2, 3:21 PM CDTSevere Thunderstorm WarningBISKidder, Stutsman54 min
Jun 2, 4:01 PM CDTSevere Thunderstorm WarningBISStutsman44 min
Jun 2, 4:32 PM CDTSpecial Weather StatementBISFoster28 min
Jun 2, 4:36 PM CDTAreal Flood AdvisoryBISStutsman6 hr
Jun 2, 5:00 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux45 min
Jun 2, 5:03 PM CDTSpecial Weather StatementBISStutsman27 min
Jun 2, 5:13 PM CDTSpecial Weather StatementBISKidder32 min
Jun 2, 5:29 PM CDTSpecial Weather StatementBISLogan, Stutsman31 min
Jun 2, 5:51 PM CDTSevere Thunderstorm WarningBISStutsman39 min
Jun 2, 6:03 PM CDTFlash Flood WarningBISStutsman3 hr
Jun 2, 6:16 PM CDTSevere Thunderstorm Warning Considerable damage threatBISStutsman59 min
Jun 2, 6:25 PM CDTSevere Thunderstorm Warning Considerable damage threatBISStutsman50 min
Jun 2, 6:31 PM CDTAreal Flood AdvisoryBISKidder, Logan, Stutsman4 hr
Jun 2, 6:38 PM CDTSevere Thunderstorm WarningBISSioux33 min
Jun 2, 6:54 PM CDTSevere Thunderstorm WarningBISLogan47 min

Nearby

Tornado Warnings in North Dakota, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.